MathSciNet Relay Station
MathSciNet bibliographic data
MR2458775 93D09 (93C23)
Li, Lin; Jia, Yingmin; Du, Junping; Yuan, Shiying Robust $L\sb 2$-$L\sb \infty$ control for uncertain singular systems with time-varying delay. Prog. Nat. Sci. 18 (2008), no. 8, 1015–1021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement